MathSciNet Relay Station
MathSciNet bibliographic data
MR964929 62F12 (62J02)
Cuzick, Jack Rank regression. Ann. Statist. 16 (1988), no. 4, 1369–1389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement